# SDR AALA200802487

- Difficulty date: September 25, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 28,767 hours, 11,546 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ANGLE AT FORWARD SERVICE DOOR HAS LARGE AREA OF CORROSION.  REPAIRED PER SRM 51-70-11-02.
